# SDR CALA2015051800402

- Difficulty date: May 16, 2015
- Submitted: May 18, 2015
- Operation: Air carrier
- Aircraft: N58101
- Make and model: Boeing 757224
- Aircraft serial: 27291
- Aircraft time: 85,293 hours, 18,383 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 143N3110
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FUSELAGE AFTER PREVIOUS REPAIR REMOVED, FOUND STRINGER 15L FROM STATION 600 - 630 ALL THE HOLES ARE DIMPLED ON OUTER SURFACE.  REMOVED & REPAIRED DAMAGED STRINGER 15L IAW SRM 53-00-03.
